3 doctors weighed in:

Reeson for the unexplained bruise and slight swelling that appeared on the upper mid chest ?

3 doctors weighed in
Dr. Donald Colantino
Internal Medicine
1 doctor agrees

In brief: ?injury

If the area is tender to touch, i would suspect a contusion.
If nontender then a spontaneous burst capillary. Certain medications like aspirin, aleve, (naproxen) steroids promote fragile capillaries. Other causes include blood deficiencies(low platelets) or clotting problems from liver disease, etc.

In brief: ?injury

If the area is tender to touch, i would suspect a contusion.
If nontender then a spontaneous burst capillary. Certain medications like aspirin, aleve, (naproxen) steroids promote fragile capillaries. Other causes include blood deficiencies(low platelets) or clotting problems from liver disease, etc.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Dr. Ronald Krauser
Internal Medicine - Rheumatology

In brief: See details

It is impossible to know without being able to examine the area.
However, sternomanubrial joint inflammation can occasionally be seen in ra. That could explain it. Speak with your rheumatologist.

In brief: See details

It is impossible to know without being able to examine the area.
However, sternomanubrial joint inflammation can occasionally be seen in ra. That could explain it. Speak with your rheumatologist.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors